# SDR COMA9710387

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 12028877001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C INSEPCTION TASK 5320-151/152-01I, FOUND RIGHT HAND FLOORBEAM AT FRAME 33 TO BE CORRODED.  REMOVED CORRODED FLOORBEAM AND INSTALLED SERV PART IAW EMB 120 SRM CHAPTER 51.
